Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

Can birth control cause your labia minora to increase in size?

I know it’s a silly question but I was wondering if the hormones could do that. If not what are some good low dosage brands  for teenagers. 

3 Answers

Relevance
  • alan P
    Lv 7
    1 month ago

    I'm supposing from your question that you are a teenager and you are afraid that using hormonal birth control will cause your labia to get bigger.  You are probably at the time of your life when they are getting bigger anyway.  I suppose its possible that taking the pill could have some effect in that area but it's not going to be very significant I'm sure.  The vulva varies in appearance at lot between different women and "normal" covers a very wide range.  It's very common for the labia minora to stick out through the labia majora.

    • Log in to reply to the answers
  • Tavy
    Lv 7
    1 month ago

    NO, it is skin like on any other part of your body.

    • ...Show all comments
    • alan P
      Lv 7
      1 month agoReport

      The labia have a blood supply and vascular tissue that acts in a similar way to erectile tissue in the penis  https://www.news-medical.net/health/Vulva-Sexual-Arousal.aspx 

    • Log in to reply to the answers
  • Anonymous
    1 month ago

    Swelling/water retention is most definitely a common theme with birth control. Hormones can cause all kinds of changes to your body, but especially to your sex organs/characteristics

    • Log in to reply to the answers
Still have questions? Get answers by asking now.